# SDR SWAA2023071760757

- Difficulty date: June 19, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 71,145 hours, 42,399 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPOTTY SKIN CORROSION; BS1050 -1088; BETWEEN SKATE ANGLE AND AFT LEFT VERTICAL FIN FWD SUPPORT ANGLE<[01] SEVERAL AREAS OF CORROSION ON THE ANGLE AT BS 1036 FROM STR2R-STR2L FOUND TO BE OUT OF LIMITS DUE TO NO SRM ALLOWABLE DAMAGE IAW SRM 51-10-02 PAR 9C;[02] REMOVED ANGLE AT BS 1036 FROM STR2R-STR2L IAW SRM 51-40-02;[03] REMOVED FASTENERS FROM BS 1026-BS1040 BETWEEN LBL12-RBL12 IAW SRM 51-40-02;[04] REMOVED CORROSION ON FUSELAGE SKIN FROM BS1026-BS1040 BETWEEN LBL12-RBL12. MAX MATERIAL REMOVED IN AREA OF 10'LX1.0'W IAW SRM 51-10-02;
